You are here

A Parent of Binet's Formula?

by B. Sury (Indian Statistical Institute)

This article originally appeared in:
Mathematics Magazine
October, 2004

Subject classification(s): Numbers and Computation | Patterns and Sequences | Fibonacci Sequence
Applicable Course(s): 4.3 Number Theory

The author discusses an alternate way of developing Binet`s formula. See also a follow-up letter from Art Benjamin in Mathematics Magazine, Volume 78, No. 2, page 97.

A pdf copy of the article can be viewed by clicking below. Since the copy is a faithful reproduction of the actual journal pages, the article may not begin at the top of the first page.

To open this file please click here.

These pdf files are furnished by JSTOR.

Classroom Capsules would not be possible without the contribution of JSTOR.

JSTOR provides online access to pdf copies of 512 journals, including all three print journals of the Mathematical Association of America: The American Mathematical Monthly, College Mathematics Journal, and Mathematics Magazine. We are grateful for JSTOR's cooperation in providing the pdf pages that we are using for Classroom Capsules.

Capsule Course Topic(s):
Number Theory | Number Sequences
Average: 3 (5 votes)